Open Access
1996/1997 The Darboux property for gradients
Jan Malý
Author Affiliations +
Real Anal. Exchange 22(1): 167-173 (1996/1997).


It is well known that the derivative of a function of one variable has the Darboux property. In this paper it is shown that the gradient of a differentiable function of several variables maps certain closed convex sets to connected sets.


Download Citation

Jan Malý. "The Darboux property for gradients." Real Anal. Exchange 22 (1) 167 - 173, 1996/1997.


Published: 1996/1997
First available in Project Euclid: 1 June 2012

zbMATH: 0879.26042
MathSciNet: MR1433604

Primary: 26B05

Keywords: Darboux property , differentiable , gradient

Rights: Copyright © 1996 Michigan State University Press

Vol.22 • No. 1 • 1996/1997
Back to Top